View : 21 Download: 0

A convergence criterion for Secant method with approximate zeros

Title
A convergence criterion for Secant method with approximate zeros
Authors
Kim S.
Ewha Authors
김선영
SCOPUS Author ID
김선영scopus
Issue Date
1999
Journal Title
Journal of Applied Mathematics and Computing
ISSN
1598-5865JCR Link
Citation
vol. 6, no. 3, pp. 575 - 588
Publisher
Springer Verlag
Indexed
SCOPUS scopus
Abstract
Approximate zeros; Newton method; Secant method
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE